# SDR AALA202505214166

- Difficulty date: May 16, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 25,179 hours, 3,092 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080020
- Part serial: 3166
- Condition: Cracked
- Location: Zone 200
- Part time: 25,182 hours, 3,093 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS FORWARD WINDSHIELD CRACKED. RETURNED TO DFW, EMERGENCY DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED FO'S  #1 WINDOW IAW JC 78L21056001.
